MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER
Catalog Number 33618
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Our team conducted a review of the reported event, with the available information to ensure the ongoing safety and performance of the product.As this investigation has already been performed for a similar complaint, another investigation is not necessary.An investigation has been completed using all information currently available.It represents a known failure mode that has been assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be monitored as part of ongoing post-market activities in compliance with both regulatory requirements and local procedures.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the latex foley catheter was not draining urine.
 
Event or Problem Description
It was reported that the latex foley catheter was not draining urine.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® SILASTIC® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25037944
Report Number1018233-2026-02750
Device Sequence Number10325061
Product Code EZL
UDI-Device Identifier00801741020070
UDI-Public(01)00801741020070(11)250918(17)290731(10)NGKV2345
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K951103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33618
Device Lot NumberNGKV2345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer05/04/2026
06/09/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/08/2026
06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown